Fever During Typhus?
Evening, I want to ask, how to reduce fever during typhus? Should I not wear a jacket and blanket when I sleep and have a high fever? Then why does drinking water taste sweet? What is the effect of the drug because I was given the antibiotic doxycycline and mirasic forte paracetamol? Thank you please answer
Hello. Thank you for asking HealthReplies.com.
Fever can be caused by various things, especially the most common is an infection. A person is said to have a fever when his body temperature is above 37.5 degrees Celsius. Fever occurs as a reaction when the body's immune system works to fight infections caused by microorganisms such as bacteria, viruses, or parasites. Apart from infection, fever can also be caused by other diseases or conditions, such as leukemia, cancer, arthritis (arthritis), hyperthyroidism, side effects of certain drugs, etc. Fever can cause symptoms such as:
Dizziness / headache Nausea Dry mouth Cold sweats Shivering Dehydration Muscle aches Tired appetite decreases When you have a fever the body will automatically compensate by releasing body heat in the form of sweat. By evaporating water through the skin, the body temperature will decrease. Because fever can cause a lot of body fluids to be lost, the lost fluids need to be replaced by drinking enough water. This is useful for preventing dehydration. Using a thick blanket or jacket will actually prevent the evaporation of body heat so that the body temperature will actually be even higher
Tips that can be done to relieve fever are:
Drink enough water to prevent dehydration. Take medication regularly and as directed by the doctor. Adequate rest to increase endurance Use comfortable and not too thick clothing that can absorb sweat such as cotton Do not sleep using a thick jacket or blanket Try at room temperature in cool and fresh conditions Compress with warm water on the head, hands and feet Do not compress with alcohol, because alcohol can be absorbed by the skin and other than that it can cause the body to shiver. the body's ability to detect various flavors. In addition, the sweet taste in the mouth can also be caused by viruses / bacteria that can attack the taste receptors on the tongue, so that you can perceive the tasteless taste as sweet. As you informed, the drugs you get from your doctor are the antibiotics doxycycline (tetracycline class) and mirasic forte containing 650 mg paracetamol (fever-reducing and pain reliever) which have side effects in the form of dry mouth, nausea, vomiting, diarrhea, allergies, headaches. , upset stomach, etc. May be useful. Greetings, Dr. Shirly